RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1970, Volume 6, Number 3, Pages 525–530 (Mi de951)  

The representability of boundary value problems in the form of systems of section-problems

Yu. A. Dement'ev

Moscow

Full text: PDF file (766 kB)

Bibliographic databases:
UDC: 517.95:518.33
Received: 12.05.1968

Citation: Yu. A. Dement'ev, “The representability of boundary value problems in the form of systems of section-problems”, Differ. Uravn., 6:3 (1970), 525–530

Citation in format AMSBIB
\Bibitem{Dem70}
\by Yu.~A.~Dement'ev
\paper The representability of boundary value problems in the form of systems of section-problems
\jour Differ. Uravn.
\yr 1970
\vol 6
\issue 3
\pages 525--530
\mathnet{http://mi.mathnet.ru/de951}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=269963}
\zmath{https://zbmath.org/?q=an:0233.35017}


Linking options:
  • http://mi.mathnet.ru/eng/de951
  • http://mi.mathnet.ru/eng/de/v6/i3/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:28
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019